CureZone   Log On   Join
Re: Antibiotics gave me seborrheic.
 
Sebdermrelief Views: 5,426
Published: 6 years ago
 
This is a reply to # 2,242,588

Re: Antibiotics gave me seborrheic.


I agree with your sentiments about Antibiotics causing sebderm. I had surgery years ago and was given Antibiotics and then later on I happened to show symptoms which led to my Seborrheic Dermatitis . If your healthy gut flora has been destroyed by Antibiotics I highly recommend you kill off the bad yeasts with antifungals i.e coconut oil, pau'darco, oil of oregano etc. and then start taking a probiotic supplement or making your own kefir, sauerkraut or kimchi.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.391 sec, (1)